# SDR AALA2019122769003

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 52,348 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3723
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,620 hours, 25,642 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L/H OVER WING EMERG LIGHT POWER SUPPY UNIT WON'T TEST. REMOVED AND REPLACED L/H OVER WING EMERG LIGHT POWER SUPPY UNIT AND BATTERY, CHECKS GOOD.
